MAUDE Adverse Event Report: MAKO SURGICAL CORP. BASE BAR ASSM; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BASE BAR ASSM; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 210060
Medical Device Problem Codes Material Deformation (2976); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Gauges on side of leg holder base bar- can you please ship overnight? case type: no associated procedure.
 
Additional Manufacturer Narrative
Reported event: it was reported that gauges on side of leg holder base bar.Product evaluation and results: the product was not evaluated as the product was unavailable for inspection.Capa 2127499 has been raised for the same.Product history review: review of the device history records indicate 25 devices were manufactured and accepted into final stock on (b)(6) 2017 with no reported discrepancies.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 210060, lot 594362 shows 0 additional complaints related to the failure in this investigation.Conclusions: per d03391, preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved and no actual or potential patient harm existed for the alleged event.The failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.H3 other text : product was not available for evaluation.
 
Event or Problem Description

Brand Name
BASE BAR ASSM
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8864787
Report Number3005985723-2019-00558
Device Sequence Number2070626
Product Code OLO
UDI-Device Identifier00848486031855
UDI-Public00848486031855
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210060
Device Lot Number594362
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/17/2019
Supplement Date Received by Manufacturer09/27/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date09/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;